MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETERIZATION SET; ANESTHESIA CONDUCTION CATHETER
Catalog Number JC-05400-E
Medical Device Problem Codes Corroded (1131); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Purulent Discharge (1812)
Date of Event 02/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "the clinician observed a purulent discharge at the puncture site.He then removed the compresses and noticed that the filter was corroded, orange-stained and porous." additional information reports there was no systemic infection and the patient was not septic prior to inserting the catheter.The filter was changed and antibiotics was administered.The patients current condition is reported as "stable".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer reported the filter was corroded.The customer returned one flat filter.The returned sample was visually examined with and without magnification.Visual examination of the returned filter revealed the filter's outer shell is discolored with a white/orange substance as compared to a lab inventory filter.The reported complaint of the filter being corroded was confirmed based on the sample received.During visual examination, the returned filter was discolored with a white/orange substance as compared to a lab inventory filter.Based upon the information provided and the condition of the sample received, the potential cause of this complaint could not be determined.The returned sample will be forwarded to an analysis lab for further evaluation.If the results become available, the investigation will be updated.
 
Event or Problem Description

Brand Name
ARROW EPIDURAL CATHETERIZATION SET
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19004580
Report Number3006425876-2024-00313
Device Sequence Number9420449
Product Code BSO
UDI-Device Identifier30801902126420
UDI-Public30801902126420
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJC-05400-E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown